Table of Contents


Bapurao C. Dhage, Namdev S. Jadhav, Anurudra Y. Shete
A hybrid fixed point theorem with PPF dependence in Banach algebras and applications to quadratic functional differential equations
J. Math. Comput. Sci., 5 (2015), 601-614
PDF

R. Santhi, M. Rameshkumar
On alpha- Is-open sets and alpha- Is-continuous functions
J. Math. Comput. Sci., 5 (2015), 615-625
PDF

Wenya Xing, Qing Zhang
Periodic solutions of a class of singular radially symmetric perturbations systems
J. Math. Comput. Sci., 5 (2015), 626-646
PDF

Shahid Mubeen, Gauhar Rahman, Muhammad Arshad
k-gamma, k-beta matrix functions and their properties
J. Math. Comput. Sci., 5 (2015), 647-657
PDF

J. Sunday, F. M. Kolawole, E. A. Ibijola, R. B. Ogunrinde
Two-step Laguerre polynomial hybrid block method for stiff and oscillatory first-order ordinary differential equations
J. Math. Comput. Sci., 5 (2015), 658-668
PDF

Essam. H. Hamouda
Anti fuzzy ideals in ternary semigroups
J. Math. Comput. Sci., 5 (2015), 669-680
PDF

Estiaq Ahmed, M. S. Hossain, D. M. Ali
On intuitionistic fuzzy R1-spaces
J. Math. Comput. Sci., 5 (2015), 681-693
PDF

Rakesh Gupta, Alka Chaudhary, Suman Jaiswal
Stochastic analysis of a three unit complex system with active and passive redundancies and correlated failures and repair times
J. Math. Comput. Sci., 5 (2015), 694-707
PDF

S.S. Sandhya, S. Somasundaram, S. Anusa
Root square mean graphs of order ≤5
J. Math. Comput. Sci., 5 (2015), 708-715
PDF

D.T. Achaku, P.V. Ayoo
Simulation of nucleotide substitution rates in a DNA using JC69 model
J. Math. Comput. Sci., 5 (2015), 716-727
PDF

Ramesh Prasad Pathak, Samir Dashputre, Shailesh Dhar Diwan, Rajlaxmi Gupta
Convergence and stability theorems for a faster iterative scheme for a general class of contractive-like operators
J. Math. Comput. Sci., 5 (2015), 728-736
PDF



 

Copyright ©2022 JMCS